Academic Journals Database
Disseminating quality controlled scientific knowledge

Weakly Distributive and Sectionally *Semilattice

ADD TO MY LIST
 
Author(s): J.V. Rao | E.S.R.R. Kumar

Journal: Asian Journal of Algebra
ISSN 1994-540X

Volume: 3;
Issue: 2;
Start page: 36;
Date: 2010;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Meet semilattice | *semilattice | sectionally *semilattice | pseudocomplemented semilattice | sectionally pseudocomplemented semialattice

ABSTRACT
This study concerns with the concepts of dense element, pseudocomplemented semilattice, *semilattice, sectionally *semilattice and also the concept of *semilattice to each section (0, a) in a semilattice. It imparts an account on the connections of sectionally *semilattice with pseudocomplemented semilattices. We establish that sectionally pseudocomplemented semilattice is a sectionally *semilattice, but not conversely.
Affiliate Program      Why do you need a reservation system?